# SDR DALA13000625652

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED IN AFT CARGO BAY BS 1440 S26-27L.   INSPECTED DAMAGE AREA AND FOUND OUT OF LIMITS IAW SRM  53-00-07, FIG 101, CUT OUT DAMAGE AREA AND REPAIRED IAW SRM 53-00-07, PG 201, REPAIR 5, DETAIL 1.
